Regularities of ground states of quantum field models

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Regularities and higher order regularities of ground states of quantum field models are investigated through the fact that asymptotic annihilation operators vanish ground states. Moreover, a sufficient condition for the absence of a ground state is given.

Original languageEnglish
Pages (from-to)321-372
Number of pages52
JournalKyushu Journal of Mathematics
Volume61
Issue number2
DOIs
Publication statusPublished - 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Regularities of ground states of quantum field models'. Together they form a unique fingerprint.

Cite this